# SDR TWAA0003403

- Difficulty date: February 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT SIDE FORWARD CABIN DOOR PORTABLE EMERGENCY LIGHT ON-OFF SWITCH WAS BROKEN.  REPLACED THE LIGHT ASSY.  CHECK-C 5-5-99 MCI.
